# SDR NWAA082969613

- Difficulty date: July 3, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N613NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47438
- Aircraft time: 76,783 hours, 84,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY EXIT SIGN LIGHT FOR BOTH OF THE AFT OVERWING HATCHES WERE INOPERATIVE.  MAINTENANCE REPLACE TWO OF THE BATTERY PACKS AND THE SIGN LIGHTS RETURNED TO AN OPERATIONAL CONDITION.  (A)
